# SDR AU510002215

- Difficulty date: February 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-200
- Engine: Pwa JT8D7
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 65448616
- Condition: Leaking
- Location: Flight Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR LOCATED IN LT WING LEAKING.  LIMITED INFORMATION PROVIDED.
